- -

Set-Valued Chaos in Linear Dynamics

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Set-Valued Chaos in Linear Dynamics

Show full item record

Bernardes, NCJ.; Peris Manguillot, A.; Ródenas Escribá, FDA. (2017). Set-Valued Chaos in Linear Dynamics. Integral Equations and Operator Theory. 88(4):451-463. https://doi.org/10.1007/s00020-017-2394-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107461

Files in this item

Item Metadata

Title: Set-Valued Chaos in Linear Dynamics
Author: Bernardes, N. C. Jr. Peris Manguillot, Alfredo Ródenas Escribá, Francisco de Asís
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study several notions of chaos for hyperspace dynamics associated to continuous linear operators. More precisely, we consider a continuous linear operator on a topological vector space X, and the natural hyperspace ...[+]
Subjects: Hyperspace dynamics , Linear dynamics , Devaney chaos , Li-Yorke chaos , Mixing properties
Copyrigths: Reserva de todos los derechos
Source:
Integral Equations and Operator Theory. (issn: 0378-620X )
DOI: 10.1007/s00020-017-2394-6
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s00020-017-2394-6
Project ID:
GV/PROMETEOII/2013/013
info:eu-repo/grantAgreement/MINECO//MTM2013-47093-P/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
AEI/MTM2016-75963-P
Thanks:
The first author was partially supported by CNPq (Brazil) and by the EBW+ Project (Erasmus Mundus Programme). The second and third authors were supported by MINECO, Projects MTM2013-47093-P and MTM2016-75963-P. The second ...[+]
Type: Artículo

References

Banks, J.: Chaos for induced hyperspace maps. Chaos Solitons Fractals 25(3), 681–685 (2005)

Bauer, W., Sigmund, K.: Topological dynamics of transformations induced on the space of probability measures. Monatsh. Math. 79, 81–92 (1975)

Bayart, F., Matheron, É.: Hypercyclic operators failing the hypercyclicity criterion on classical Banach spaces. J. Funct. Anal. 250(2), 426–441 (2007) [+]
Banks, J.: Chaos for induced hyperspace maps. Chaos Solitons Fractals 25(3), 681–685 (2005)

Bauer, W., Sigmund, K.: Topological dynamics of transformations induced on the space of probability measures. Monatsh. Math. 79, 81–92 (1975)

Bayart, F., Matheron, É.: Hypercyclic operators failing the hypercyclicity criterion on classical Banach spaces. J. Funct. Anal. 250(2), 426–441 (2007)

Bayart, F., Matheron, É.: Dynamics of Linear Operators. Cambridge University Press, Cambridge (2009)

Bermúdez, T., Bonilla, A., Martínez-Giménez, F., Peris, A.: Li-Yorke and distributionally chaotic operators. J. Math. Anal. Appl. 373(1), 83–93 (2011)

Bernardes Jr., N.C., Bonilla, A., Müller, V., Peris, A.: Li-Yorke chaos in linear dynamics. Ergod. Theory Dyn. Syst. 35(6), 1723–1745 (2015)

Bernardes Jr., N.C., Vermersch, R.M.: Hyperspace dynamics of generic maps of the Cantor space. Can. J. Math. 67(2), 330–349 (2015)

Bès, J., Menet, Q., Peris, A., Puig, Y.: Strong transitivity properties for operators. Preprint ( arXiv:1703.03724 )

Bès, J., Peris, A.: Hereditarily hypercyclic operators. J. Funct. Anal. 167(1), 94–112 (1999)

Bonet, J., Frerick, L., Peris, A., Wengenroth, J.: Transitive and hypercyclic operators on locally convex spaces. Bull. Lond. Math. Soc. 37, 254–264 (2005)

de la Rosa, M., Read, C.: A hypercyclic operator whose direct sum $$T \oplus T$$ T ⊕ T is not hypercyclic. J. Oper. Theory 61(2), 369–380 (2009)

Fedeli, A.: On chaotic set-valued discrete dynamical systems. Chaos Solitons Fractals 23(4), 1381–1384 (2005)

Fu, H., Xing, Z.: Mixing properties of set-valued maps on hyperspaces via Furstenberg families. Chaos Solitons Fractals 45(4), 439–443 (2012)

Furstenberg, H.: Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation. Math. Syst. Theory 1, 1–49 (1967)

Grivaux, S.: Hypercyclic operators, mixing operators, and the bounded steps problem. J. Oper. Theory 54, 147–168 (2005)

Grosse-Erdmann, K.-G., Peris, A.: Weakly mixing operators on topological vector spaces. Rev. Real Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 104(2), 413–426 (2010)

Grosse-Erdmann, K.-G., Peris, A.: Linear Chaos. Universitext, Springer-Verlag, Berlin (2011)

Guirao, J.L.G., Kwietniak, D., Lampart, M., Oprocha, P., Peris, A.: Chaos on hyperspaces. Nonlinear Anal. 71(1–2), 1–8 (2009)

Hernández, P., King, J., Méndez, H.: Compact sets with dense orbit in $$2^X$$ 2 X . Topol. Proc. 40, 319–330 (2012)

Herzog, G., Lemmert, R.: On universal subsets of Banach spaces. Math. Z. 229(4), 615–619 (1998)

Hou, B., Tian, G., Shi, L.: Some dynamical properties for linear operators. Ill. J. Math. 53(3), 857–864 (2009)

Hou, B., Tian, G., Zhu, S.: Approximation of chaotic operators. J. Oper. Theory 67(2), 469–493 (2012)

Illanes, A., Nadler Jr., S.B.: Hyperspaces: Fundamentals and Recent Advances. Marcel Dekker Inc, New York (1999)

Kupka, J.: On Devaney chaotic induced fuzzy and set-valued dynamical systems. Fuzzy Sets Syst. 177(1), 34–44 (2011)

Kwietniak, D., Oprocha, P.: Topological entropy and chaos for maps induced on hyperspaces. Chaos Solitons Fractals 33(1), 76–86 (2007)

Li, J., Yan, K., Ye, X.: Recurrence properties and disjointness on the induced spaces. Discrete Contin. Dyn. Syst. 35(3), 1059–1073 (2015)

Liao, G., Wang, L., Zhang, Y.: Transitivity, mixing and chaos for a class of set-valued mappings. Sci. China Ser. A Math. 49(1), 1–8 (2006)

Liu, H., Shi, E., Liao, G.: Sensitivity of set-valued discrete systems. Nonlinear Anal. 71(12), 6122–6125 (2009)

Liu, H., Lei, F., Wang, L.: Li-Yorke sensitivity of set-valued discrete systems, J. Appl. Math. (2013). Article number: 260856

Peris, A.: Set-valued discrete chaos. Chaos Solitons Fractals 26(1), 19–23 (2005)

Peris, A., Saldivia, L.: Syndetically hypercyclic operators. Integral Equ. Oper. Theory 51, 275–281 (2005)

Román-Flores, H.: A note on transitivity in set-valued discrete systems. Chaos Solitons Fractals 17(1), 99–104 (2003)

Rudin, W.: Functional Analysis. International Series in Pure and Applied Mathematics, 2nd edn. McGraw-Hill Inc, New York (1991)

Salas, H.: A hypercyclic operator whose adjoint is also hypercyclic. Proc. Am. Math. Soc. 112(3), 765–770 (1991)

Shkarin, S.: Hypercyclic operators on topological vector spaces. J. Lond. Math. Soc. 86, 195–213 (2012)

Wang, Y., Wei, G.: Characterizing mixing, weak mixing and transitivity of induced hyperspace dynamical systems. Topol. Appl. 155(1), 56–68 (2007)

Wang, Y., Wei, G., Campbell, W.H.: Sensitive dependence on initial conditions between dynamical systems and their induced hyperspace dynamical systems. Topol. Appl. 156(4), 803–811 (2009)

Wu, Y., Xue, X., Ji, D.: Linear transitivity on compact connected hyperspace dynamics. Dyn. Syst. Appl. 21(4), 523–534 (2012)

Wu, X., Wang, J., Chen, G.: F-sensitivity and multi-sensitivity of hyperspatial dynamical systems. J. Math. Anal. Appl. 429(1), 16–26 (2015)

[-]

This item appears in the following Collection(s)

Show full item record